# SDR FDEA202112300010

- Difficulty date: December 30, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: ACA7105514
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

UPPER CARGO COMPT, SEAT TRACK IS GOUGED AND HAS A LOBE CRACKED OFF AT STA 745,   LBL 8 (MARKED #2) REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION PER SRM 53-20-52-2R
